MAUDE Adverse Event Report: ARTHREX, INC. DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO; DEPTH GAUGE

ARTHREX, INC. DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO; DEPTH GAUGE
Model Number DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/24/2024, it was reported by an arthrex subsidiary employee via (b)(6) that an ar-8943-15 depth device has the tip unsoldered.This occurred during use.There was no additional information was provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.

Brand Name
DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20570245
Report Number1220246-2024-08340
Device Sequence Number7459311
Product Code HTJ
UDI-Device Identifier00888867052253
UDI-Public(01)00888867052253(11)220823(10)012226
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Device Catalogue NumberAR-8943-15
Device Lot Number012226
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown